Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 1; Page(s) 31 To 42.
 
Paper: 

Diagonal And Monomial Solutions Of The Matrix Equation Ax B=C

 
 
Author(s):  Aman Massoud*
 
* DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCES, BIRJAND UNIVERSITY, BIRJAND, IRAN
 
Abstract: 
In this article, we consider the matrix equation AX B=C, where A, B, C are given matrices and give new necessary and sufficient conditions for the existence of the diagonal solutions and monomial solutions to this equation. We also present a general form of such solutions. Moreover, we consider the least squares problem min X C -AX B F where X is a diagonal or monomial matrix. The explicit expressions of the optimal solution and the minimum norm solution are both provided.
 
Keyword(s): MATRIX EQUATION, DIAGONAL MATRIX, MONOMIAL MATRIX, LEAST SQUARES PROBLEM
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

AMAN, M. (2014). DIAGONAL AND MONOMIAL SOLUTIONS OF THE MATRIX EQUATION AX B=C. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), 9(1), 31-42. https://www.sid.ir/en/journal/ViewPaper.aspx?id=402225



Vancouver: Copy

AMAN MASSOUD. DIAGONAL AND MONOMIAL SOLUTIONS OF THE MATRIX EQUATION AX B=C. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI). 2014 [cited 2022January25];9(1):31-42. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402225



IEEE: Copy

AMAN, M., 2014. DIAGONAL AND MONOMIAL SOLUTIONS OF THE MATRIX EQUATION AX B=C. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), [online] 9(1), pp.31-42. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402225.



 
  pdf-File
Yearly Visit 108
 
 
Latest on Blog
Enter SID Blog